# SDR USAA2012022800017

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,143 hours, 37,366 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Part serial: 1881
- Condition: Damaged
- Location: L2 Door
- Part time: 55,043 hours, 38,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - L2 DOOR ESCAPE SLIDE GIRT BAR CENTERING TUBE DAMAGED & LOOSE FROM GIRT.  REPLACED L2 DOOR ESCAPE SLIDE ASSEMBLY IAW JOB CARD 03T10025002.
